# SDR USAA020090

- Difficulty date: January 23, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 32,053 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM T-CAP CORRODED 50 INCHES BY 3 INCHES, FS 344 UPPER CHORD RBL 6 INCHES - LBLS 6 T-CAP.  CORROSION LEVEL 1.  REMOVED AND REPLACED T-CAP.  (M)
